# SDR HNAA2025091400630

- Difficulty date: August 24, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530634011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMGA BEAM SUPPORT IS CORRODED BETWEEN FR. 52-53.  R&R CENTER OMGA BEAM FLLOR SUPPORT BETWEEN FR. 52-53 IAW EMB 145 SRM 51-40-02.
